WELL, she ended up in the ER. She was never told exactly how to decrease her amount. She prudently felt 90 days would probably be slow enough to allow her system to adapt. Apparently Not! If you come off this medication in less than several months you can experience severe withdrawal symptoms. She began to have high blood pressure, brain shivers, extreme agitation, depression, fatigue, tactile hallucinations (feeling of ants crawling on your skin), insomnia, difficulty concentrating, and even inability to think of words. She found out later that some of the other conditions she has developed may be due to this drug. She is still suffering withdrawal symptoms and may for some time.
I am convinced that too often our medical profession rushes to prescribe a drug to treat a symptom or more appropriately the drug companies are manufacturing drugs to treat conditions we can treat with more conservative measures.
Amino Acid deficiency causes neurotransmitter deficiency and that can lead to any of the problems outlined above (fried brain). Before you get hooked on some drug, fully investigate its benefits, side effects and withdrawal symptoms. IN FACT, for your overall health I am convinced you would benefit more from a conservative approach incorporating specific upper cervical chiropractic care, auriculotherapy, Amino Acid supplementation, whole food supplements and exercise.